# SDR UIEA2016040700231

- Difficulty date: April 5, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 69,562 hours, 11,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 65B020720
- Part serial: 000334
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MX WALK AROUND, FOUND RT INBD TE FLAP DAMAGE, NR 5 & 6 CANOE FAIRINGS DAMAGED, AFT  FLAP & CAM SYS ROD TO TE FLAP SYS FAILED IN PROCESS OF ACCOMPLISHING ALL REQUIRED REPAIRS.  TE FLAP TRACK FAIRING TEMP REPAIR IAW EO 4427A125, NR 6 FLAP TRACK FAIRING REPLACED.  RT INBD AFT FLAP REPLACED, CAM SYS RODS REPLACED.  LT OTBD FLAP TEMP REPAIR ACCOMPLISHED IAW EO 1957A169.  HARD LANDING PHASE I ACCOMPLISHED.  FERRIED TO MX BASE FOR PHASE II ACCOMPLISHMENT.
